# SDR WX0A2024060532066

- Difficulty date: June 3, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N271NV
- Make and model: Airbus A320-214
- Aircraft serial: 2932
- Aircraft time: 37,302 hours, 25,973 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: ACREM1A
- Part serial: 29638
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FA AFT MEGAPHONE INOP. / REPLACED FA AFT MEGA PHONE IAW ALLEGIANT N271NV LOPA"
